# SDR SWIA2021073059862

- Difficulty date: June 2, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR AFT ANCHOR FITTING HAS CORRODED HARDWARE.  FLAGGED     (C-CHECK RO 7/27/2021)    REMOVED AND INSTALLED NEW HARDWARE TO PAX DOOR AFT ANCHOR TORQUE LEVEL 35LB TUC4978 CAL DUE 30-JUN-21 REF CRJ 200 AMM 52-11-17-000-802 AND 52-11-17-400-802
